# SDR ABXA000218

- Difficulty date: May 1, 2000
- Submitted: May 3, 2000
- Operation: Air carrier
- Aircraft: N954AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47612
- Aircraft time: 37,772 hours, 39,609 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Warning Light
- Condition: Illuminated
- Location: Thrust Reverser
- Stage of operation: AP
- How discovered: V
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RIGHT THRUST REVERSER ACCUMULATOR LOW ANNUNCIATOR LIGHT ILLUMINATED.  PULLED CIRCUIT BREAKER AND RESET.  LIGHT WENT OUT, THEN CAME BACK ON.  DECLARED INFLIGHT EMERGENCY.  THRUST REVERSER WORKED NORMAL ON LANDING.  INSPECTED AND CLEANED CANNON PLUG TO LOW PRESSURE SWITCH.  PERFORMED GROUND CHECK OF THRUST REVERSER CONTROL VALVE AND SOLENOID.  OPS CHECKED NORMAL.
